# SDR DALA2022060603954

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 CORROSION SEAT TRACK Y2462 LOCATED BTW FRAME 62 AND FRAME 72 IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON SEAT TRACK Y2462 LOC. BTW FR70 AND FR72 IN PASSENGER CABIN AS PER A330 SRM 53-00-15-300-004. (2263151)
